# SDR RAIA980316

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Bagg Door
- Part time: 6,371 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7745 - JFK - CARGO DOR CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE ADJUSTED AFT BAGGAGE DOOR MICROSWITCH.  (M)
